MathSciNet Relay Station
MathSciNet bibliographic data
MR639225 (83b:35151) 35Q20 (76B15)
Schonbek, Maria Elena Existence of solutions for the Boussinesq system of equations. J. Differential Equations 42 (1981), no. 3, 325–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement